Dergiler / Communications in Advanced Mathematical Sciences / 2019 / Cilt: 2 - Sayı: 4

Practice of the Incomplete $p$-Ramification Over a Number Field -- History of Abelian $p$-Ramification

Sayfa
251–280
Yayın Tarihi
2019-12-29
DOI
—
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

All relationships involving $S$-ramification, as Iwasawa's theory, Galois cohomology, $p$-adic $L$-functions, elliptic curves, algebraic geometry, would merit special developments, which is not the purpose of this text.

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:The theory of $p$-ramification, regarding the Galois group of the maximal pro-$p$-extension of a number field $K$, unramified outside $p$ and $\infty$, is well known including numerical experiments with PARI/GP programs.
📊
Temel Bulgular & Veri:The case of ``incomplete $p$-ramification'' (i.e., when the set $S$ of ramified places is a strict subset of the set $P$ of the $p$-places) is, on the contrary, mostly unknown in a theoretical point of view.
💡
Sonuç & Katkı:All relationships involving $S$-ramification, as Iwasawa's theory, Galois cohomology, $p$-adic $L$-functions, elliptic curves, algebraic geometry, would merit special developments, which is not the purpose of this text.
🔬Tür:Araştırma Makalesi
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:Abelian $S$-ramification · Class field theory · Class groups

Abstract

The theory of $p$-ramification, regarding the Galois group of the maximal pro-$p$-extension of a number field $K$, unramified outside $p$ and $\infty$, is well known including numerical experiments with PARI/GP programs. The case of ``incomplete $p$-ramification'' (i.e., when the set $S$ of ramified places is a strict subset of the set $P$ of the $p$-places) is, on the contrary, mostly unknown in a theoretical point of view. We give, in a first part, a way to compute, for any $S \subseteq P$, the structure of the Galois group of the maximal $S$-ramified abelian pro-$p$-extension $H_{K,S}$ of any field $K$ given by means of an irreducible polynomial. We publish PARI/GP programs usable without any special prerequisites. Then, in an Appendix, we recall the ``story'' of abelian $S$-ramification restricting ourselves to elementary aspects in order to precise much basic contributions and references, often disregarded, which may be used by specialists of other domains of number theory. Indeed, the torsion ${\mathcal T}_{K,S}$ of ${\rm Gal}(H_{K,S}/K)$ (even if $S=P$) is a fundamental obstruction in many problems. All relationships involving $S$-ramification, as Iwasawa's theory, Galois cohomology, $p$-adic $L$-functions, elliptic curves, algebraic geometry, would merit special developments, which is not the purpose of this text.

🔖

Bu Makaleye Atıf Yap

GRAS, G. (2019). Practice of the Incomplete $p$-Ramification Over a Number Field -- History of Abelian $p$-Ramification. Communications in Advanced Mathematical Sciences, Cilt: 2 - Sayı: 4, 251–280. https://ajindex.com/articles/748277

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (17)

  1. G. Gras, Class Field Theory: From Theory to Practice, corr. 2nd ed., Springer Monographs in Mathematics, Springer, 2005, xiii+507 pages
  2. J-P. Serre, Cohomologie galoisienne, Lect. Notes in Math. 5, Springer-Verlag 1964, cinquieme ´edition 1991; English translation: Galois cohomology, Springer 1997; corrected second printing: Springer Monographs in Math., 2002
  3. I. R. ˇSafareviˇc, Extensions with given points of ramification, Publ. Math. Inst. Hautes Etudes Sci., 18 (1964), 71–95; American Math. Soc. Transl., Ser. 2, 59 (1966), 128–149
  4. A. Brumer, Galois groups of extensions of algebraic number fields with given ramification, Michigan Math. J., 13 (1966), 33–40
  5. J. Neukirch, A. Schmidt, K. Wingberg, Cohomology of Number Fields, Springer-Verlag (2000), 2nd edition, Grundlehren der Math. Wissenschaften 323, Springer-Verlag, 2008
  6. K. Wingberg, On Galois groups of p-closed algebraic number fields with restricted ramification, J. Reine Angew. Math., 400 (1989), 185–202
  7. K. Wingberg, On Galois groups of p-closed algebraic number fields with restricted ramification II, J. Reine Angew. Math., 416 (1991), 187–194
  8. M. Yamagishi, A note on free pro-p-extensions of algebraic number fields, J. Theor. Nombres Bordeaux, 5(1) (1993), 165–178
  9. C. Maire, On the Z-rank of abelian extensions with restricted ramification, J. Number Theory, 92 (2002), 376–404
  10. C. Maire, On the Z-rank of abelian extensions with restricted ramification (addendum), J. Number Theory, 98 (2003), 217–220
  11. C. Maire, Sur la dimension cohomologique des pro-p-extensions des corps de nombres, J. Theor. Nombres Bordeaux, 17(2) (2005), 575–606
  12. J. Labute, Mild pro-p-groups and Galois groups of p-extensions of Q, J. Reine Angew. Math., 596 (2006), 155–182
  13. J. Labute, J. Minac, Mild pro-2-groups and 2-extensions of Q with restricted ramification, J. Algebra, 332(1) (2011), 136–158
  14. D. Vogel, p-extensions with restricted ramification – The mixed case (2007), available at
  15. O. Neumann, On p-closed number fields and an analogue of Riemann’s existence theorem. Algebraic number fields: L-functions and Galois properties, Proc. Sympos., Univ. Durham (1975), pp. 625–647. Academic Press, London, 1977
  16. T. Nguyen Quang Do, Sur la Zp-torsion de certains modules galoisiens, Ann. Inst. Fourier, 36(2) (1986), 27–46
  17. J-F. Jaulent, Th´eorie `-adique globale du corps de classes, J. Th´eor. Nombres Bordeaux, 10(2) (1998